Show simple item record

dc.contributor.authorLiu, Xiaonan ( )
dc.contributor.authorChen, Haibo ( )
dc.contributor.authorAlmuaalemi, Belal ( )
dc.date.accessioned2022-03-28T17:20:12Z
dc.date.available2022-03-28T17:20:12Z
dc.date.issued2017-02-14
dc.identifier.citationLiu, X., Chen, H., & Almuaalemi, B. (2017). Ground state solutions for p-biharmonic equations. Electronic Journal of Differential Equations, 2017(45), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15569
dc.description.abstract

In this article we study the p-biharmonic equation

2pu + V(x)|u|p-2u = ƒ(x, u), x ∈ ℝN,

where ∆2pu = ∆(|∆u|p-2 ∆u) is the p-biharmonic operator. When V(x) and ƒ(x, u) satisfy some conditions, we prove that the above equations have Nehari-type ground state solutions.

dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectp-biharmonic equationsen_US
dc.subjectNehari manifolden_US
dc.subjectGround state solutionen_US
dc.titleGround state solutions for p-biharmonic equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record